A New Drug?

First off,
I'm going through Peg-Intron & Ribavirin treatment for hcv
My doctor have started me on "ABILIFY" (aripiprazole) My trouble is he told me to start with two 10 mg tablets at darkness! The next hours of daylight I was fundamentally light head? (I drive a city bus) And now I own been taking individual one 10 mg tablet for 3 nights in a minute. I'm not as light head all the time But, I immediately spill & drop things Very Often! I also catch myself spacing out! Is in that other drugs that would help me beside my mood changes / depression and won't fashion me look like a fool (dropping things, and spacing out) I've spoke beside my doctor and he wants me to stay on like peas in a pod meds 20 mg("it takes everyone a while to gain use to this drug") I forgot to ask him what is this drug for? Has anyone else had this trouble? HELP! What should I do? Stay on 20 mg? Or stay depressed & foolish and lift 10 mg ?? Thanks Everyone

Answers:
First of all - aripiprazole isn't an antidepressant - so the dude who recommended St. John's Wort (which have only be shown to be effective surrounded by mild-moderate depression) needs to go and get his facts straight. I am from Canada and this drug is not yet available here, so I did a touch research for you. Aripiprazole is a novel antipsychotic which is indicated for the treatment of schizophrenia and as a mood stabalizer within bipolar disorder. I can tell you that usually with this type of medication you do develop a tolerance to the side effects you are experiencing (the clumsiness and dizziness). We can minimize these effects by titrating the dose (ie: start beside a lower dose and slowly increase it as tolerated). However, sometimes people do not tolerate a medication in good health and we have to try another medication. There are tons options available for the treatment of schizophrenia and bipolar disorder. But it take time to find the right drug for you. Without knowing your full medical history I couldn't make any recommendation. Trial and error (and giving the drug a real haphazard to work) are important. Stick it out for a few more days..next try the 20 mg again. If its still too much for you, try 15..then 20 again. You involve to be open and honest near your doctor. Work together to find the right medication and dose for you. Each person is unusual and finding the right medication for you may take some time. You necessitate to committ to getting your life rear.
I wish U could stir backwards & not of taken this unhelpful drug.

St Johns Wort taken 4 depression, have worked 4 hundreds of years B4 drugs companies even existed!
It's entirely a natural anti-depressants that have no known or long permanent side-affects.
& in the correct doesage is affective surrounded by treating Depression.
Bad. Moderate or Awful. It treats them all.


Related Questions and Answers
Why is it defining for the nurses to start the parenteral feedings slowly and monitor electrolyte level?
1] if patient is very unstable, too much IV fluids will cause overload within veins/body, stressing the heart 2] if patient is very cold [ such as exposure, or near drowning ] too much 'warm' [ average body temp ] can cause shock or heart...

Would you take a doner card?
for those who dont know what i mean, what i mean is would you donate your body organs for when after you die, the docters can use them for someone else to get good and live. id probably would, im thinking about it. a yes or no answer is ok, i wont judge if you...

  • Has anyone be a doctor within the fortification force?
  • How frequent different kind of doctors are nearby?
  • i get 2 stupid answers, why is that?